MathSciNet Relay Station
MathSciNet bibliographic data
MR2264047 (2008g:52024) 52B55
Dumitrescu, Adrian; Ebbers-Baumann, Annette; Grüne, Ansgar; Klein, Rolf; Rote, Günter On the geometric dilation of closed curves, graphs, and point sets. Comput. Geom. 36 (2007), no. 1, 16–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement